# SDR CA140908001

- Difficulty date: August 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO A FIRE WARNING WHILE ON THE GROUND.  THE PILOT ACTIVATED BOTH THE FIRE BOTTLES IAW THE CHECK LIST.  DURING THE PRELIMINARY INSPECTION, HEAT DAMAGE WAS OBSERVED DUE TO THE FIRE ON THE LT ENGINE AND PYLON AREA.  THE ENGINE WILL BE SEND TO MFGE FOR FURTHER INVESTIGATION.
